# SDR ASOA05416

- Difficulty date: May 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM MSP-CVG, UPON GEAR RETRACTION THE CREW RECEIVED GEAR DISAGREE WARNING, NOSE DOOR OPEN WARNING, STEERING INOPERATIVE CAUTION, AND WEIGHT ON WHEELS INPUT CAUTION MESSAGES.  THE QRH WAS COMPLIED WITH.  AN EMERGENCY WAS DECLARED DUE TO THE LOSS OF NOSE WHEEL STEERING.  THE AIRCRAFT RETURNED TO MSP AND LANDED SAFELY WITH EXCEPTION TO THE NOSE WHEEL STEERING BEING INOPERATIVE.  THE AIRCRAFT WAS SAFELY TOWED TO THE GATE.  MAINTENANCE FOUND THE NOSE LANDING GEAR SCISSOR LINKS DISCONNECTED AND RECONNECTED THEM.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE NOSE WHEEL STEERING, INSPECTED THE NLG AND NG AREA WITH NO DEFECTS NOTED AND RESTOWED THE MLG RELEASE HANDLE.  AIRCRAFT OK FOR SERVICE. (M)
